# SDR FDKA200708375

- Difficulty date: August 6, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,210 hours, 13,267 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 5999 ATL (1250 PHX LCL) - ABORTED T/O FOR E2 ATTCS NO MARGIN ON T/O ROLL.  MX PERFORMED  RUNS AND COULD NOT DUPLICATE.
